# SDR AALA201712159023

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 15,821 hours, 6,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3666
- Condition: Low Pressure
- Location: L3 Door Slide
- Part time: 15,817 hours, 6,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR EMERGENCY ESCAPE SLIDE RESERVIOR LOW PRESSURE. REPLACED L3 DOOR SLIDE INFLATION RESERVIOR PER AMM 25-62-49
